If I were you, I would not get the Mirena. I was fine until I got mine and then I started having the same symptoms as you have described having with the patch, and then some.
I acquired a thyroid problem after having the Mirena inserted, so if you are having thyroid issues they very well could continue with the Mirena.
I also had anxiety to the point where my mom had to come "babysit" me everyday for a month.
In addition to that I've had:
tingling and numbness in arms, legs, back, face, and head
weakness in left leg
memory problems and brain fog
electrical or buzzing sensations in left leg and foot
sinus congestion and ear pain with fluid on the ear, that doesn't clear up with medication
no sex drive
the list could go on and on.
Sounds like you are already sensitive to hormonal changes, so if I were you I wouldn't risk it. I wish that I would have never gotten mine. I feel like I've lost 4 months of my life to it, and I'm not done yet.